# SDR DL76L070751

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 46,871 hours, 7,052 cycles
- Engine: Pwa PW4060
- Engine time: 42,935 hours, 6,482 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727738
- Condition: Making Metal
- Location: Nr 2
- Part time: 42,935 hours, 6,482 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL ON MASTER CHIP DETECTOR.  REPLACED ENGINE PER ROUTINE TRANSMITTAL, RC CARDS 28-30.
